English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Diffeomorphisms of Stein structures

MPS-Authors
/persons/resource/persons236278

Sukhov,  Alexandre
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Diederich, K., & Sukhov, A. (2006). Diffeomorphisms of Stein structures. Journal of Geometric Analysis, 16(3), 499-505.


Cite as: http://hdl.handle.net/21.11116/0000-0004-2C6F-0
Abstract
There is no abstract available